MathSciNet Relay Station
MathSciNet bibliographic data
MR1406667 58E05 (18E10 18G60 55N35 57R99 58G05)
Farber, M. S. Homological algebra of Novikov-Shubin invariants and Morse inequalities. Geom. Funct. Anal. 6 (1996), no. 4, 628–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement